Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abdominal pain. Was on birth control mirena, removed due to excessive pain. Suggestions?

Hi I m 18 and Im having problems in my abdomen . I had the birth control mirena in for almost a year after I had my daughter. I was having so much pain when I placed it it that one day I removed it myself when my doctor wasn t available for an appointment. That was almost a year ago and today the pains just get worse and worse daily. I don t know what to do and I hope you can help
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You had mirena placed, as the doctors are not available , you have removed by your own. After one year, You had pain again and is very bad.
It appears to be the pelvic inflamatory disease, due to some infection. Other causes could be urinary tract infection, or stone in the urinary bladder, which started with the insertion of the mirena, and it could be the recurrence.
I advise you to consult a gynic for diagnosis and treatment. You may need to have M.R.I.besides other routine tests for confirmation. If there is recurrance again both the partners should use the medicines.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor